Jump to content

Search the Community

Showing results for tags 'vilazodone'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 10 results

  1. Moderator's note: link to benzo thread - Rabe: questions re how ro navigate clonazepam, viibryd, and amiloride Hi, I am new on the site having been so impressed with the knowledge and personal experience that I have read as I continue my journey of tapering psychiatric medications. I have been on Clonazepam for many years for a severe panic disorder with agoraphobia and had no problems with it until I moved, had surgery, was exposed to environmental toxins and my doctor doubled the dose. I broke out in a weeping rash and was so very ill. I tried taperin
  2. ADMIN NOTE moved initial posts from Mission of Surviving Antidepressants Hello. What do you exactly mean "if the symptoms are from and adverse or paradoxical reaction to medication, the medication has to be gradually withdrawn for recovery."? Is three to four months of gradual withdrawel enough? Thats what I did.
  3. Hello community, Thank you all for this wonderful resource! I have been reading this website since long before I made the decision to start Viibryd, and it is a wealth of information. Because I was recently diagnosed with posterior subcapsular cataracts that were likely either caused or exacerbated by the Viibryd, and because the benefits are not enough to justify continuing this damage to my eyes, I have decided to start planning the weaning off process. I would like advice about rate and timing since I need to try to do this faster than would normally be recommended
  4. Hey everyone- A little history, many moons ago (about 17 years now), I was put on an antidepressant to stop my migraines. I was never depressed and never had anxiety. Over the years, I was put on several different antidepressants because the headaches would come back. Nonetheless, I haven't had a migraine in years and decided that I truly do not need to be on this drug anymore. After going through a horrific z-drug and benzo withdrawal due to mis-diagnosed insomnia (which was really probably related to the antidepressants), I learned a lot and that pretty much convinced me that I needed to
  5. Hello. I'm Phantomboy and I had a stroke like episode before 1.5 year and ever since my brain wasn't working the way it should maybe...doctors have given me antidepressants fluoxitine and sertralinafluoxitine and vilazodone too for 5 months maybe more than 5 months actually I don't remember properly..and I overdosed an vilazodone for 3-4 times like taking 250-300 mg...and I will feel all sleepy and probably a bit unconscious actually...after the I feel like my brain is numbed....any suggestions please..? I'm new to this forum..Thank you.................
  6. Hi. This is my first post. Quick history. I had a heart issue that was treated 3 years ago. 4 months after I woke up with severe anxiety. My doctor put me on Paxil with Xanax for when I needed it. After aboutique 6 months he switched me to Lexapro which didn't work for me. He then put me on Vybriid. I worked up to 40mg. I took the Vybriid for just under 2 years and it started giving me anxiety and I always felt like I was in a daze. I was feeling better and read about some people that cut their dosage in half so I tried it. I cut from 40mg to 20mg for about 3 weeks then I saw my doctor
  7. Hey everyone! My name is Cat and I've been taking antidepressants since I was 13. I'm now 19 and I've been on more medications than I can remember, as I say in my signature. I'm currently coming off of abilify , but taking viibryd and lamictal to keep my depression /anxiety combo at bay. I'm also taking ritalin for ADHD. I really hated the side effects of the abilify - at a higher dose (15 mg) it was making me extremely fatigued, and it's made me hungry all the time at pretty much all doses, leading to significant weight gain (Over the course of taking, if I'm remembering correctly,
  8. I am currently cross-tapering from Zoloft to Viibryd. I've gone from 150 to 62.5mg of zoloft and 10 to 40 mg of Viibryd over a 7-week peripd. Throughout the process I've had periods of insomnia, mood highs/lows, body exhaustion/weakness and fatigue. However, not until I went from 75 to 62.5 did it become extremely uncomfortable. My brain feels heavy, especially in the front. I've had crying jags. I'm exhausted. I'm having trouble thinking, if that makes sense. My brain feels slowed sometimes. I've started having what they call hypnagogic hallucinations--hearing things right before falling as
  9. Hi, everyone! I'm a 60-year-old female who has been on various antidepressants for ten years. I was originally diagnosed with general anxiety disorder. My anxiety, phobias, and general mood have greatly improved since I began taking antidepressants, and I have no wish to go off them completely. (I tried several years ago, was off all medication for a year, and simply could not adjust to life emotionally anymore, so I went back on medication. My doctor prescribed Vibryyd for me a little over a year ago because of sexual side effects from the medication I was on at the time. It worked li
  10. Hi all - It seems pretty clear that I've tapered too quickly off from Viibryd, but what now? My situation is a bit complicated because I'm on a few medications to help me sleep. My symptoms right now are severe fatigue, cognitive issues (brain fog, spaciness, lack of focus) and akathasia at night. Pretty worrisome stuff as I'm a Director at tech company and I need to be on point = / (yes, stress isn't helping my cause). I think I should reinstate, but I'm not sure if I should at 5 mg, 10 mg or higher. Please see below and thanks in advance for your help. SSRI and Adjunct History
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy